# SDR SWAA2022092777408

- Difficulty date: August 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT URSS 261 AT LT WING 2022-441500 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT ORSS 261 AT LT WING I.A.W B737-700 SRM 51-10-02 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT ORSS 261 AT LT WING I.A.W B737-700 SRM 51-10-02 SEE INDIVIDUAL SIGN OFF BELOW
